MAUDE Adverse Event Report: UROMEDICA INC. PROACT; UROLOGICAL IMPLANT: PRODUCT CODE EZY

UROMEDICA INC. PROACT; UROLOGICAL IMPLANT: PRODUCT CODE EZY
Model Number 800018-14
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inexperienced surgeon (first few patients).Original port placement unknown.
 
Event or Problem Description
Patient had multiple port erosions in the perineum.Doctor attempted to salvage in the or at least twice by moving the ports and re-closing the incisions.The patient has now been explanted.

Brand Name
PROACT
Common Device Name
UROLOGICAL IMPLANT: PRODUCT CODE EZY
Manufacturer (Section D)
UROMEDICA INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane north
plymouth, MN 55441
7636949880
MDR Report Key22436436
Report Number3003477176-2025-00011
Device Sequence Number11929702
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown